Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On MRA Riesz wavelets


Author: R. A. Zalik
Journal: Proc. Amer. Math. Soc. 135 (2007), 787-793
MSC (2000): Primary 42C40
Published electronically: September 11, 2006
MathSciNet review: 2262874
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate the properties of univariate MRA Riesz wavelets. In particular we obtain a generalization to semiorthogonal MRA wavelets of a well-known representation theorem for orthonormal MRA wavelets.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42C40

Retrieve articles in all journals with MSC (2000): 42C40


Additional Information

R. A. Zalik
Affiliation: Department of Mathematics and Statistics, Auburn University, Auburn, Alabama 36849–5310
Email: zalik@auburn.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08531-5
PII: S 0002-9939(06)08531-5
Keywords: Bessel wavelets, frame wavelets, Riesz wavelets, semiorthogonal wavelets, multiresolution analysis.
Received by editor(s): January 30, 2004
Received by editor(s) in revised form: October 13, 2005
Published electronically: September 11, 2006
Additional Notes: The author is grateful to Alfredo L. González and David R. Larson for their helpful comments.
Communicated by: David R. Larson
Article copyright: © Copyright 2006 American Mathematical Society